EconPapers    
Economics at your fingertips  
 

Symmetry Classification of First Integrals for Scalar Linearizable Second‐Order ODEs

K. S. Mahomed and E. Momoniat

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Symmetries of the fundamental first integrals for scalar second‐order ordinary differential equations (ODEs) which are linear or linearizable by point transformations have already been obtained. Firstly we show how one can determine the relationship between the symmetries and the first integrals of linear or linearizable scalar ODEs of order two. Secondly, a complete classification of point symmetries of first integrals of such linear ODEs is studied. As a consequence, we provide a counting theorem for the point symmetries of first integrals of scalar linearizable second‐order ODEs. We show that there exists the 0‐, 1‐, 2‐, or 3‐point symmetry cases. It is shown that the maximal algebra case is unique.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/847086

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:847086

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:847086